Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
Home About Us News Our Blog Our Catalog My Cart My Account Track Shippment Contact Us
  Our Catalog   Cough & Cold

Contac Cold + Flu Dual Formula Pack 16 Day Caplets/12 Night Caplets 28 ea (Pack of 5)


Contac Cold + Flu Dual Formula Pack 16 Day Caplets/12 Night Caplets 28 ea (Pack of 5) by ALAVEN PHARM at HQ Health Blogs. Hurry! Limited time offer. Offer valid only while supplies last. Contact Cold + Flu provides temporary relief from the symptoms of cold and flu. The multi-symptom caplets deliver maximum strength relief for both


Product Description

Contact Cold + Flu provides temporary relief from the symptoms of cold and flu. The multi-symptom caplets deliver maximum strength relief for both night and day. The 16 daytime caplets relieve sinus and nasal congestion, sore throat and head and body aches. The 12 nighttime caplets stop runny nose and sneezing so you can rest.

Features & Highlights

  • Relieves common cold/flu symptoms
  • For headache, minor aches & pains
  • Protect from sore throat, head & body aches

Additional Information

Manufacturer:ALAVEN PHARM
Publisher:ALAVEN PHARM
Studio:ALAVEN PHARM

Contac Cold + Flu Dual Formula Pack 16 Day Caplets/12 Night Caplets 28 ea (Pack of 5) by ALAVEN PHARM

Buy Now:
Contac Cold + Flu Dual Formula Pack 16 Day Caplets/12 Night Caplets 28 ea (Pack of 5)

Brand: ALAVEN PHARM
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$140.56


Quantity:  

 


View More In Cough & Cold.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by ALAVEN PHARM, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


Delicious, dazzling Lemon Lime, for those who like a slightly tart note to their Pine Brothers.Pine Brothers Softish Throat Drops ranked #1 for superior Throat Coating Action (TCA) in independent clinical testing. Pine Brothers was preferred for Thro...

mpn: PPAX1323860, ean: 0191565631669,
Mucinex Fast-Max Adult Severe Congestion and Cough Liquid helps relieve severe congestion and cough symptoms with a liquid that combines the mucus busting power of Mucinex and maximum strength medicines*. It's a whole new day for relief in a brand ne...

Country Life Max for Women Iron Free Multivitamin -- 120 Vegetarian Capsules...

COLD RELIEF Compare to Tylenol Cold® Relieves Congestion, Pain, Coughs and Fever. Contains; Acetaminophen 325 mg., Dextromethorphan HBr 15 mg., Guaifenesin 200 mg., Phenylephrine Hydrochloride 5 mg.Expiration Date: June-2018. Medi-First Cold and A...

Trusted by families, mothers, fathers, doctors, nurses, and most anyone who has ever tried them. Why? Because they work. Deliciously. Naturally. Selfishly DIFFERENT HOW?:As different as night and day. Or you could say it's our secret recipe of premiu...

mpn: PPAX1323860, ean: 0191566219545,
Mucinex Fast-Max Adult Severe Congestion and Cough Liquid helps relieve severe congestion and cough symptoms with a liquid that combines the mucus busting power of Mucinex and maximum strength medicines*. It's a whole new day for relief in a brand ne...

mpn: gue6_16,
Here to rid the world of irritations, one cough and sore throat at a time. Whether it is a scratchy throat or a cough that won't quit or if you just want something to help you boost your immune system, HALLS has you covered. HALLS provides fast, effe...

Coricidin HBP cold & flu tablets is a decongestant-free cold relief for people with high blood pressure.Decongestant-Free cold relief for people with high blood pressure. Controls cough fast. Non-drowsy. ...

ean: 0707089723010,
Sugar Free Lemon Mint Drops...

mpn: MS184, ean: 8906068411845,
Each 100gm contains patolpatra (trichosanthes dioica) bp (2.5 gm), kara nj (ponga mia clabra) bp (2.5 gm), vanshalochan (bambusa aruwacea) bp (2 5 gm), tejpatra (cinnamomum tamala) bp (2.5 gm), sunthi (zingiber officinale) bp (2.0 gm), mlrl (piper ni...



Privacy Policy / Terms of Service
© 2018 - hqhealthblogs.com. All Rights Reserved.